Abilify and Mixed Episodes/Loss of Appetite

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

wspanicgirl21
Regular Member


Date Joined Mar 2007
Total Posts : 26
   Posted 5/10/2007 12:12 PM (GMT -7)   
Did any of you have mixed episodes with abilify? I seem to be having them and its really starting to bug me.

Also, did you lose your appetite with abilify?

Jade11
Regular Member


Date Joined Feb 2006
Total Posts : 105
   Posted 5/11/2007 6:56 AM (GMT -7)   
I was on abilify for a short time.  I was not stable on Abilify at all. Then I learned that a side effect of this drug was anxiety. It doesn't make sense to have a psych drug were anxiety is a side effect.

olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 5/12/2007 11:59 AM (GMT -7)   
Jade,
 
I was on Abilify for about a week, and it gave me anxiety too.  I felt like I was on the verge of a panic attack.  I agree, it doesn't make sense to me as well how a med that's supposed to calm you down can make you feel worse in some ways.


@~ Olivia

"Don't let your yesterday, ruin your today"

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, January 21, 2017 8:39 AM (GMT -7)
There are a total of 2,757,795 posts in 303,493 threads.
View Active Threads


Who's Online
This forum has 152528 registered members. Please welcome our newest member, 4myhubby.
332 Guest(s), 15 Registered Member(s) are currently online.  Details
blueberrymuffin, TotesMagotes, Kriya, thisisnotme, robby vieira, BillyBob@388, SoloHatesLyme, ravdeep, rockyfords, tinterer, soynomore, gilly2, 4myhubby, iPoop, Peter A


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer